Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 11:30:24 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620324
  • Total Topics: 46737
  • Online Today: 254
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: K-Pax Supplements - Personal Experience to Share?  (Read 1540 times)

0 Members and 1 Guest are viewing this topic.

Offline Zman

  • member
  • Posts: 1
K-Pax Supplements - Personal Experience to Share?
« on: September 01, 2012, 06:00:27 AM »
Hello

I have been hearing about and researching K-Pax pharmaceutical grade vitamin supplements which claim to be able to raise t-cell counts and also provide more energy in people with HIV.

I understand there was a topic here about this product about 3 years ago but it quickly devolved into a very heated back and forth that I didn't find helpful.

Has anyone tried this supplement for any significant amount of time (6 months or more) that can share with us what benefit, if any, there was from using them? Whether it be energy enhancement or higher t-cell counts?

Again, I really don't want this to become a thread about whether supplements can ever be of any use or not. I understand some people just don't feel they are helpful or necessary. I just want to hear if anyone has any direct, personal experience with these supplements.

Let's please keep this civil...thank you!
« Last Edit: September 01, 2012, 06:05:04 AM by Zman »

Offline MoreTHC

  • member
  • Posts: 1
Re: K-Pax Supplements - Personal Experience to Share?
« Reply #1 on: November 13, 2012, 06:04:12 PM »
I used to take a bunch of vitamins and never really saw any results when I would have my blood work done... then I started taking K-Pax and Colostrum and ditched the individual vitamins and herbs. K-Pax seems to help my body deal with the toxicity of the Atripla more so than without taking it. I still feel nauseated 24/7, but I no longer feel like i'm on the Queen Mary in a hurricane. Still have insomnia like nobody's business but here's why I continue to take it:
      
06/18/2010 Diagnosed as HIV+ after a routine physical that revealed thrombocytopenia and pancytopenia, additional tests revealed HIV infection
10/05/2010      CD4: 23   VL: 1,500,000
   STARTED Atripla, TMP/SMX (then Mepron), Azithromycin, and Clotrimazole Troches
10/20/2010 - 10/30/2011 HOSPITALIZED with Pneumocystis Pneumonia and CMV Colitis, CMV Hepatitis, Thrush. Was not expected to leave the hospital alive. Started Valgancyclovir for 21 days
11/19/2010   CD4: 182   VL: 560
12/21/2010           223        207
02/01/2011           160        51
03/07/2011           177       53
04/18/2011           158       Undetectable
05/02/2011           188      Undetectable
08/09/2011           314       Undetectable
09/16/2011           148        Undetectable
11/27/2011           315       Undetectable
02/09/2012           283       Undetectable
02/09/2012         FINALLY STOPPED TAKING MEPRON!!!
02/15/2012         STARTED K-PAX
03/30/2012           Adopted a cat (this really helped me, I think)
04/27/2012           496       Undetectable
07/20/2012           430        83
08/24/2012           409        85
09/18/2012           417   Undetectable
10/24/2012      463   Undetectable
Switching to Complera when my Atripla runs out, can't take the nausea and insomnia anymore! Sticking with the K-Pax (for now) and Colostrum.

My partner, after seeing an initial CD4 increase to above the 200 mark (up from 50, but it is 2 years later) is back to a CD4 below 200 with an undetectable VL. My VL has a few hiccups every now and again.

Hope this helps!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.